Journal of Symbolic Logic

Reconstruction of homogeneous relational structures

Silvia Barbina and Dugald Macpherson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic Volume 72, Issue 3 (2007), 792-802.

First available in Project Euclid: 2 October 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Barbina, Silvia; Macpherson, Dugald. Reconstruction of homogeneous relational structures. J. Symbolic Logic 72 (2007), no. 3, 792--802. doi:10.2178/jsl/1191333842.

Export citation